English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Congruences related to modular forms

MPS-Authors
/persons/resource/persons236395

Verrill,  Helena A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Verrill, H. A. (2010). Congruences related to modular forms. International Journal of Number Theory, 6(6), 1367-1390. doi:10.1142/S1793042110003587.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2303-1
Abstract
There is no abstract available